# SDR ASAA12511669

- Difficulty date: June 9, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 22,414 hours, 6,942 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: Illuminated
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AT CRUISE, R2 WINDOW (SIDE) OVERHEAT LIGHT ILLUMINATED.  LIGHT EXTINGUISHED AFTER WINDOW HEAT TURNED BACK ON (PERQRH) AFTER 2 MINUTES LIGHT NEVER CAME BACK ON REMAINDER OF FLIGHT.  PERFORMED BITE CHECK WHCU NO CURRENT FAULTS.  INTERMITTENT FAULT.  FIM TASK 30-41-00-810-801.
